MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV07F180/80
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 6f amplatzer torqvue delivery system was selected for use.During device preparation, when they were flushing the system, leaking saline was observed in a continuous drip on the extension tube next to the stopcock.The device never made contact with the patient and was exchanged for a new 7f amplatzer torqvue delivery system.However, leaking saline issue also occurred after patient contact - leak was observed during flushing at the hemostasis valve.The device was replaced with a third new unknown sized unknown manufacturer device to complete the procedure.The patient was reported to be in stable condition.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An event of fracture on the y-connector extension tube was reported.The device was returned to abbott for analysis, it was found that the delivery system components were all each visually examined and the hemostasis valve was found to have a fracture damage.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Based on the available information, the event of the fracture on the y-connector extension tube appears to be related to a potential product quality issue; the issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23824960
Report Number2135147-2025-07448
Device Sequence Number5067593
Product Code DQY
UDI-Device Identifier00811806010793
UDI-Public(01)00811806010793(17)280331(10)10821522
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV07F180/80
Device Catalogue Number9-ITV07F180/80
Device Lot Number10821522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/15/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale